×

Found 238 Documents (Results 1–100)

100
MathJax

Indices of O-regular variation for weight functions and weight sequences. (English) Zbl 1436.46029

PDF BibTeX XML Cite
Full Text: DOI arXiv

A characterization of weight-regular partitions of graphs. (English) Zbl 1397.05137

Garijo, Delia (ed.) et al., Discrete mathematics days 2018. Extended abstracts of the 11th “Jornadas de matemática discreta y algorítmica” (JMDA), Sevilla, Spain, June 27–29, 2018. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 68, 293-298 (2018).
MSC:  05C70
PDF BibTeX XML Cite
Full Text: DOI

Weighted Bergman spaces induced by rapidly increasing weights. (English) Zbl 1308.30001

Mem. Am. Math. Soc. 1066, vi, 122 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A new approach to universality limits at the edge of the spectrum. (English) Zbl 1147.15306

Baik, Jinho (ed.) et al., Integrable systems and random matrices. In honor of Percy Deift. Conference on integrable systems, random matrices, and applications in honor of Percy Deift’s 60th birthday, New York, NY, USA, May 22–26, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4240-9/pbk). Contemporary Mathematics 458, 281-290 (2008).
MSC:  15B52 42C05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software